Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 8, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 25, 2020, 3:07 PM CDT for Lincoln County, Wisconsin. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2020, 3:07 PM CDT (20:07 UTC)
- Expired
- May 25, 2020, 3:43 PM CDT
- In force
- 36 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lincoln County, WI
The radar
The Green Bay radar (KGRB), 147 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 3:14 PM CDT | HAIL 0.25 | Irma, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 427 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
833
WUUS53 KGRB 252007
SVRGRB
WIC069-252100-
/O.NEW.KGRB.SV.W.0008.200525T2007Z-200525T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
307 PM CDT Mon May 25 2020
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Northeastern Lincoln County in north central Wisconsin...
* Until 400 PM CDT.
* At 307 PM CDT, a severe thunderstorm was located near Birch Trails
Girl Scout Camp, or 23 miles southwest of Rhinelander, moving east
at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Harrison around 330 PM CDT.
Other locations impacted by this severe thunderstorm include Otter
Lake Campground, Gleason, Dudley, Jeffris, Otis, Bloomville and Irma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4553 8943 4528 8942 4528 8943 4526 8943
4525 8974 4540 8985
TIME...MOT...LOC 2007Z 255DEG 23KT 4534 8967
HAIL...0.75IN
WIND...60MPH
$$
Kurimski4 follow-up statements
883
WWUS53 KGRB 252013
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
313 PM CDT Mon May 25 2020
WIC069-252100-
/O.CON.KGRB.SV.W.0008.000000T0000Z-200525T2100Z/
Lincoln WI-
313 PM CDT Mon May 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN LINCOLN COUNTY...
At 312 PM CDT, a severe thunderstorm was located near Birch Trails
Girl Scout Camp, or 21 miles southwest of Rhinelander, moving east at
30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Harrison around 325 PM CDT.
Other locations impacted by this severe thunderstorm include Otter
Lake Campground, Gleason, Dudley, Jeffris, Otis, Bloomville and Irma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4553 8943 4528 8942 4528 8943 4526 8943
4525 8974 4540 8985
TIME...MOT...LOC 2012Z 252DEG 26KT 4535 8961
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Kurimski737 WWUS53 KGRB 252021 SVSGRB Severe Weather Statement National Weather Service Green Bay WI 321 PM CDT Mon May 25 2020 WIC069-252100- /O.CON.KGRB.SV.W.0008.000000T0000Z-200525T2100Z/ Lincoln WI- 321 PM CDT Mon May 25 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR NORTHEASTERN LINCOLN COUNTY... At 321 PM CDT, a severe thunderstorm was located near Parrish, or 19 miles south of Rhinelander, moving east at 30 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe storm will be near... Harrison around 325 PM CDT. Other locations impacted by this severe thunderstorm include Otter Lake Campground, Gleason, Dudley, Jeffris, Irma and Bloomville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare immediately for large hail and damaging winds. People outside should move to a shelter, inside a strong building and away from windows. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4530 8942 4528 8965 4545 8970 4553 8943 TIME...MOT...LOC 2021Z 252DEG 26KT 4536 8953 TORNADO...POSSIBLE HAIL...0.75IN WIND...60MPH $$ Kurimski
839 WWUS53 KGRB 252032 SVSGRB Severe Weather Statement National Weather Service Green Bay WI 332 PM CDT Mon May 25 2020 WIC069-252100- /O.CON.KGRB.SV.W.0008.000000T0000Z-200525T2100Z/ Lincoln WI- 332 PM CDT Mon May 25 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR NORTHEASTERN LINCOLN COUNTY... At 331 PM CDT, a severe thunderstorm was located near Parrish, or 17 miles south of Rhinelander, moving east at 25 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe thunderstorm will remain over mainly rural areas of northeastern Lincoln County, including the following locations... Otter Lake Campground, Gleason, Dudley and Jeffris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare immediately for large hail and damaging winds. People outside should move to a shelter, inside a strong building and away from windows. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4530 8942 4529 8956 4548 8961 4553 8943 TIME...MOT...LOC 2031Z 254DEG 21KT 4537 8946 TORNADO...POSSIBLE HAIL...0.75IN WIND...60MPH $$ Kurimski
522
WWUS53 KGRB 252043
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
343 PM CDT Mon May 25 2020
WIC069-252052-
/O.CAN.KGRB.SV.W.0008.000000T0000Z-200525T2100Z/
Lincoln WI-
343 PM CDT Mon May 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.
LAT...LON 4530 8942 4529 8956 4548 8961 4553 8943
TIME...MOT...LOC 2041Z 255DEG 23KT 4539 8936
$$
KurimskiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:52 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, May 25, 12:52 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1252 PM CDT Mon May 25 2020 Updated aviation portion for 18Z TAF issuance .SYNOPSIS... Issued at 423 AM CDT Mon May 25 2020 Warm and rather humid with a chance for showers and thunderstorms at times through mid-week, then turning cooler and drier. Weak upper flow is expected across the central and southern CONUS throughout the period as a weakening upper trough very slowly migrates from the intermountain West to the Mississippi Valley. Meanwhile, the main westerlies will be slowly progressive and remain across across Canada and the northern CONUS throughout the period. Modest amplification will occur during the middle to latter part of the period, putting the forecast area at the downstream end of a northwest upper flow. Warm and rather humid conditions are expected the next few days, then temperatures will drop below normal for a few days before moderating back to normal at the end of the period. The plentiful moisture across the region the next several days is likely to result in AOA normal precipitation for the period. && .SHORT TERM...Today...Tonight...and Tuesday Issued at 423 AM CDT Mon May 25 2020 Sorting out the timing/location of precipitation remains the primary short-term forecasting challenge today. Despite moist southerly upper flow from the Lower Mississippi Valley into the Great Lakes region, a lack of forcing and some lingering convective inhibition greatly limited precipitation across the area during the past 24 hours. The primary large-scale forcing and frontal boundary will remain west of the area throughout the short-term forecast, so although there will be a chance for SHRA/TSRA at times, PoPs will generally be modest at best during the short-term portion of the forecast. It will also be hard to add temporal resolution to the PoPs. In terms of locations, PoPs will generally be higher to the west, closer to the front/forcing. The one exception to the above broad brush PoP forecast will be from mid-day into the early evening today when a shortwave from IA lifting around the periphery of the upper ridge passes across the area. Considering its arrival near peak heating, it's likely to generate clusters of SHRA/TSRA or perhaps even a small MCS as it crosses the area. The models (especially the hi-res models) have picked up on this pretty well, suggesting storms will fire/reach the western portion of the area during the mid-day hours, then exit the NE around dusk. Deep layer shear will be strongest across the NW portion of the area as well. SPC has outlooked areas NW of the Fox Valley with a 5 percent (Marginal Risk) of severe wind and hail. If the CI/AC currently crossing the area remain thin enough and with enough breaks to allow for at least a few hours of partial sunshine early today, would not be surprised to see the NW portion of the forecast area upgraded to a slight risk in later outlooks. Structured forecast with the highest PoPs (likely) shifting across the NW during the afternoon, and will highlight the SVR risk in the HWO. The standard broad-based blend of guidance products has verified well the past few days. Used that as a starting point, but tweaked it upward a bit for mins tonight since all the guidance has been too cool the past few nights. Also made some adjustments for temps near the lake and bay. Surface dew point temperatures above 60F flowing north up the length of Lake Michigan will remain very favorable for fog given surface water temperatures in the 40s mid-lake. Extended the MF.Y to 23Z Tuesday, but may very well need to eventually extend it into mid-week when the cold front from the west finally pushes through. .LONG TERM...Tuesday Night Through Sunday Issued at 423 AM CDT Mon May 25 2020 The main forecast concern continues to be convective trends through mid-week as a slow-moving cold front interacts with a moist, unstable air mass. A very slow-moving cold front is forecast to move into western WI Tuesday night. Higher pops to prevail over central WI during the evening as a surface wave lifts northeast along the cold front. The showers/thunderstorms should become more scattered in nature after midnight as the surface wave departs and the loss of daytime heating reduces instability. A warm/muggy night will only allow temperatures to drop into the upper 50s to around 60 degrees north/near Lake MI, lower to middle 60s elsewhere. A pattern change will already be underway by mid-week as a blocking upper ridge moves into the Atlantic and a new upper ridge starts to develop over the western CONUS. A broad, somewhat week shortwave trough is forecast to move into the northern Plains with another cold front to push into the Upper MS Valley. Meanwhile, the initial cold front will weaken as it reaches central WI, but still have enough lift to bring a chance of showers/storms to northeast WI on Wednesday. Much like Tuesday, better instability is south while better shear is north. Therefore, while a few stronger storms are possible, severe weather is not anticipated. Max temperatures on Wednesday to range from the lower 70s lakeside, upper 70s to around 80 degrees inland. This secondary cold front essentially catches up to the initial cold front over central/eastern WI Wednesday night as the shortwave trough reaches the Upper MS Valley. Higher pops to be placed over east-central WI in the vicinity of the merged cold fronts with a diminished precipitation trend over north-central WI. Skies should become partly cloudy over central parts of the state Wednesday night as some drier air begins to move into the area. Min temperatures to range from the middle to upper 50s north-central, to the lower to middle 60s east-central WI. Chance of showers/thunderstorms could linger through Thursday morning over east-central WI until the cold front finally exits the area Thursday afternoon. A cooler/less humid air mass to overspread all of northeast WI as the shortwave trough arrives. Do not see any further precipitation associated with the trough as the better moisture to have been shunted to the east. Max temperatures to be in the lower 70s near Lake MI, middle 70s to around 80 degrees inland. Dew points will fall into the 40s to middle 50s. A northwest flow aloft into WI to begin Thursday night which will bring temperatures down closer to normal, bring much less humidity and start a dry stretch of weather. Mostly sunny skies are expected for Friday with max temperatures in the middle 60s lakeside, upper 60s north and lower 70s south. High pressure is forecast to build into the western Great Lakes region Friday night into Saturday and keep quiet weather conditions intact. After a warm/muggy start to the week, a cool/dry end of the week can be expected with max temperatures on Saturday in the middle 60s near Lake MI, mainly lower 70s inland under sunny skies. Toward the end of the weekend, models differ a bit on how east to take the upper ridge. The GFS has the ridge reach the Plains on Sunday, while the ECMWF only has the ridge over the eastern Rockies. The GFS scenario would have clouds increasing on Sunday with a chance of WAA-induced light showers commencing. The ECMWF scenario would keep the high pressure in place with more sunshine and no precipitation. Prefer to lean toward the slower ECMWF due to the amplified nature of the mean flow across the CONUS (slower system movement). Max temperatures Sunday to be in the upper 60s to around 70 degrees lakeside, mainly middle 70s inland. && .AVIATION...for 18Z TAF Issuance Issued at 1251 PM CDT Mon May 25 2020 Ongoing convection early in the TAF period will impact primarily RHI. There is a only a small chance of redevelopment until the late evening, so kept thunder and rain out of the TAFs for now but will monitor. Confidence medium at this time. There is a chance for storms to return across central WI tonight, impacting CWA, AUW, and RHI again around 03 to 06Z. Fog chances are much lower tonight, so kept these out of the TAF for now, but if it were to develop, it would be across far northern Wisconsin. Another round may form Tuesday, shortly before or just after the end of the current TAF period. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......Kallas AVIATION.......Uhlmann
Hazardous weather outlook, May 25, 2:32 PM CDT, 35 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 232 PM CDT Mon May 25 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261945- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 232 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Scattered thunderstorms are expected to continue across far northern Wisconsin this afternoon and early evening. These storms could produce damaging wind gusts, but the hail threat has been reduced. A second round of scattered thunderstorms are possible across central Wisconsin tonight, in the hours around midnight. Damaging winds and hail are possible once more. These storms will mainly be located from Portage to Forest counties and westward. The potential for patchy dense fog near Lake Michigan will continue through the rest of today and into tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Monday The potential for patchy dense fog near Lake Michigan will continue through at least Tuesday. There will be a continued chance of thunderstorms at times through Wednesday night. A few storms across central Wisconsin Tuesday afternoon into Tuesday night could again produce hail, strong winds and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be necessary this afternoon. Spotters are requested to report any hail, wind gusts over 40 mph, or rainfall totals over 1 inch to the National Weather Service in Green Bay. LMZ521-522-541>543-261945- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 232 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Dense fog will significantly reduce the visibility at times and pose a hazard to boaters, especially on Lake Michigan. Thunderstorms are also possible, mainly late this afternoon and this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Dense fog will continue to pose a hazard to boaters at times through at least Tuesday. Thunderstorms may pose a hazard to boaters at times through Wednesday night. Uhlmann
In the hours before
Special weather statement, May 25, 11:40 AM CDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1140 AM CDT Mon May 25 2020
WIZ018-019-030-031-036-037-251730-
Waupaca WI-Shawano WI-Langlade WI-Marathon WI-Portage WI-Lincoln WI-
1140 AM CDT Mon May 25 2020
...SPECIAL WEATHER STATEMENT...
At 1140 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northwest of Wausau to near Bevent to
9 miles northeast of Waupaca. Movement was north at 20 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
Strong thunderstorms will be near...
Wausau around 1145 AM CDT.
Wittenberg around 1205 PM CDT.
Merrill and Council Grounds State Park around 1215 PM CDT.
Clintonville around 1225 PM CDT.
Birch Trails Girl Scout Camp and Dutch Corners around 1230 PM CDT.
Other locations impacted by these storms include Schmidt Corner,
Ackley Wildlife Area, Birnamwood, Tigerton, Whitcomb, Hogarty, Iola,
Symco, Doering and Manawa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4545 8980 4507 8917 4470 8866 4435 8894
4467 8938 4501 8994
TIME...MOT...LOC 1640Z 200DEG 18KT 4503 8983 4474 8935 4447 8898
KurimskiSpecial weather statement, May 25, 12:13 PM CDT, 2 hours 54 minutes before
Special Weather Statement National Weather Service Green Bay WI 1213 PM CDT Mon May 25 2020 WIZ005-010>012-018-019-252015- Vilas-Oneida-Forest-Florence-Lincoln-Langlade- 1213 PM CDT Mon May 25 2020 ...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS NORTH-CENTRAL WISCONSIN THIS AFTERNOON... Look for showers and thunderstorms to increase in coverage across north-central Wisconsin during the afternoon hours. Some of the stronger storms may produce winds in excess of 30 mph, half inch hail, and locally heavy rainfall. Anyone participating in outdoor activities should monitor the skies closely and prepare to seek shelter if thunderstorms approach your area, as thunderstorms can develop with little advance notice. Kurimski
Special weather statement, May 25, 12:30 PM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1230 PM CDT Mon May 25 2020
WIZ019>021-031-037-074-251815-
Southern Oconto County WI-Waupaca WI-Shawano WI-Langlade WI-
Northern Oconto County WI-Menominee WI-
1230 PM CDT Mon May 25 2020
...SPECIAL WEATHER STATEMENT...
At 1229 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Antigo to near Embarrass.
Movement was northeast at 25 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
Strong thunderstorms will be near...
Antigo around 1240 PM CDT.
Shawano around 1250 PM CDT.
Keshena around 100 PM CDT.
Legend Lake around 110 PM CDT.
South Branch, Pearson and Ma Ka Ja Wan Scout Reservation around
115 PM CDT.
Other locations impacted by these storms include College Of Menominee
Nation, Aniwa, Lake Noseum, Underhill, Breed, Mattoon, Polar, Upper
Bass Lake, Hayes and Peters Marsh Wildlife Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4497 8923 4511 8923 4546 8901 4540 8892
4538 8892 4538 8889 4494 8825 4459 8867
TIME...MOT...LOC 1729Z 211DEG 22KT 4503 8917 4471 8870
KurimskiLocal storm report, May 25, 12:31 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1231 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM TSTM WND GST CLINTONVILLE 44.61N 88.75W
05/25/2020 E30 MPH WAUPACA WI TRAINED SPOTTER
NO HAIL, JUST VERY HEAVY RAIN.
&&
BERSCHSpecial weather statement, May 25, 1:09 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Green Bay WI
109 PM CDT Mon May 25 2020
WIZ011-019>021-031-074-251900-
Southern Oconto County WI-Shawano WI-Langlade WI-
Northern Oconto County WI-Menominee WI-Forest WI-
109 PM CDT Mon May 25 2020
...SPECIAL WEATHER STATEMENT...
At 109 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Neopit to 6 miles east of
Shawano. Movement was northeast at 20 mph.
Pea size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Shawano, Gillett, Wittenberg, Mountain, White Lake, Big Smokey Falls,
Bear Paw Scout Camp, Gardner Dam Scout Camp, Woodlawn and Navarino
Wildlife Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4463 8861 4468 8861 4468 8877 4480 8921
4549 8882 4513 8819 4511 8819 4511 8816
4509 8812 4504 8812 4460 8850
TIME...MOT...LOC 1809Z 202DEG 19KT 4505 8888 4481 8846
KurimskiSpecial weather statement, May 25, 2:47 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Green Bay WI
247 PM CDT Mon May 25 2020
WIZ010-018-252030-
Oneida WI-Lincoln WI-
247 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN AND SOUTHWESTERN
ONEIDA COUNTIES UNTIL 330 PM CDT...
At 247 PM CDT, Doppler radar was tracking a strong thunderstorm near
Birch Trails Girl Scout Camp, or 26 miles southwest of Rhinelander,
moving northeast at 20 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Birch Trails Girl Scout Camp around 250 PM CDT.
Gilbert around 305 PM CDT.
Tomahawk around 310 PM CDT.
Harrison around 330 PM CDT.
Other locations impacted by this storm include Otter Lake Campground,
Heafford Junction, Bradley, Jeffris, Lower Tomahawk River Natural
Area, Spirit Falls, Bill Cross Rapids Wildlife Area, Otis and Irma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4543 9004 4567 8973 4547 8937 4547 8943
4539 8942 4518 8989 4534 9005
TIME...MOT...LOC 1947Z 236DEG 19KT 4537 8982
KurimskiThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 10:03 AM CDT | Special Weather Statement | GRB | Wood | 57 min |
| May 25, 10:13 AM CDT | Special Weather Statement | GRB | Wood | 62 min |
| May 25, 10:30 AM CDT | Special Weather Statement | GRB | Marathon | 60 min |
| May 25, 11:02 AM CDT | Special Weather Statement | GRB | Marathon | 43 min |
| May 25, 11:17 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon | 43 min |
| May 25, 11:40 AM CDT | Special Weather Statement | GRB | Lincoln, Waupaca | 50 min |
| May 25, 12:30 PM CDT | Special Weather Statement | GRB | Langlade, Menominee, Shawano | 45 min |
| May 25, 1:09 PM CDT | Special Weather Statement | GRB | Menominee, Oconto, Shawano | 51 min |
| May 25, 2:47 PM CDT | Special Weather Statement | GRB | Lincoln | 43 min |
| May 25, 3:23 PM CDT | Special Weather Statement | GRB | Langlade | 52 min |
| May 25, 3:49 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Oneida | 56 min |
| May 25, 4:25 PM CDT | Special Weather Statement | GRB | Forest | 65 min |
| May 25, 6:28 PM CDT | Special Weather Statement | GRB | Forest | 47 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.